# SDR 148J020807

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N148J
- Make and model: Mtsbsi MU300
- Aircraft serial: A033SA
- Aircraft time: 5,740 hours, 4,942 cycles
- Engine: Pwa JT15D4
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 45AS888019
- Part serial: P17079B
- Condition: Shorted
- Location: Rt Engine
- Part time: 5,740 hours, 4,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT START. STARTER WOULD NOT ROTATE ENGINE AND TRIP CIRCUIT BREAKER. FOUND GCU BAD.
